Lost Illusions
Bibliographic Data
| ID | 9936034 |
|---|---|
| Authors | Peter Nailor (corresponding author) |
| Year | 1978 |
| Volume | 33 |
| Issue | 3 |
| Pages | 613 |
| Publication date | 1978-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal Canada s Journal of Global Policy Analysis (JOURNAL) |
| Journal identifiers | ISSN: 0020-7020 • E-ISSN: 2052-465X |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.2307/40201658 |
| OpenAlex | W4245657273, W4233788229 |
| Language | EN |
| Highly cited | No |
|---|